# SDR DALA2023060104416

- Difficulty date: May 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 55,690 hours, 23,966 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 ESCAPE SLIDE ARMED CONDITION INDICATORS . 2 LEFT DOOR KNUCKLE KNOCKER INOP. PERFORMED OPS TEST PER B757 AMM 52-11 KNUCKLE KNOCKER TEST GOOD. (2789993)
